Journal d’Analyse Mathématique

, Volume 69, Issue 1, pp 153–200

Operators with singular continuous spectrum, IV. Hausdorff dimensions, rank one perturbations, and localization

  • R. del Rio
  • S. Jitomirskaya
  • Y. Last
  • B. Simon
Article

DOI: 10.1007/BF02787106

Cite this article as:
del Rio, R., Jitomirskaya, S., Last, Y. et al. J. Anal. Math. (1996) 69: 153. doi:10.1007/BF02787106
  • 184 Views

Copyright information

© Hebrew University of Jerusalem 1996

Authors and Affiliations

  • R. del Rio
    • 1
  • S. Jitomirskaya
    • 2
  • Y. Last
    • 3
  • B. Simon
    • 3
  1. 1.IIMAS-UNAMMexico D.F.Mexico
  2. 2.Department of MathematicsUniversity of CaliforniaIrvineUSA
  3. 3.Division of Physics, Mathematics and AstronomyCalifornia Institute of TechnologyPasadenaUSA